Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Feeling lightheaded, gastric problems. Flu symptoms or due to anxiety?

Hi I m 26 years old I m currently experiencing light headed wooziness when I stand up and am having to lye down, I also am expelling alot of gas and have signs of flu I have recently experienced anxiety and am on a phased return to work. What would you recommend or suggest for how I m currently feeling? Thank you
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

It seems like you are in a lot of stress and anxiety. Adding to it are the symptoms you are facing. Do not worry; you will be fine soon.

The lightheaded feeling is due to inadequate fluid intake. Please consume more water, at least 3 liters in a day. Be slow while you stand up and lie down. You can take simple antacids like TUMS for the gas problem.

Yes, I do get the point that you are having flu like symptoms now.

The treatment is symptomatic with adequate bed rest; plenty of fluids orally, drink warm water, keep yourself warm, and wash your hands frequently. Most importantly, get yourself out of the anxiety and get back to work in a good health.

I wish you quick recovery.

Take care.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor